S. G. Rafayelyan

Search this author in Google Scholar


Articles: 1

On unitary operators in weighted spaces $A^2_\omega(\mathbb{C})$ of entire functions

S. G. Rafayelyan, A. M. Jerbashian

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 14 (2008), no. 4, 380-385

The paper gives a complete characterization of all unitary operators acting in some wide Hilbert spaces $A^2_\omega(\mathbb{C})$ of entire functions possessing weighted square integrable modulus over the whole finite complex plane, which exhaust the set of all entire functions.


All Issues